# SDR VNAA0309007

- Difficulty date: August 8, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 21,314 hours, 18,760 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3417 · Air Data Computer
- Part: Sensor
- Part number: 861EF1
- Part serial: 0139
- Condition: Failed
- Location: Aoa
- Part time: 15,588 hours, 13,692 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED RECEIVING A RIGHT HAND SHAKER ON SIDE CAS MESSAGE AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE ANGLE OF ATTACK SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
